Low Carb Friends  
Netrition.com - Tools - Reviews - Faces - Recipes - Home


Go Back   Low Carb Friends > Eating and Exercise Plans > Weight Loss Plans > Medi Weightloss
Register FAQ Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Display Modes
Old 06-09-2010, 04:03 PM   #1
Junior LCF Member
 
SLCDragon's Avatar
 
Join Date: May 2010
Location: Southlake, TX
Posts: 39
Gallery: SLCDragon
Stats: 351/283/225
WOE: Medi
Start Date: May 20 2010
Not feeling good?...

So today I have had some weird things happen to me. Earlier today I got up too fast I guess and it felt like the right side of my brain ruptured... obviously it didn't because I'm still here ;p

butttt about 30 minutes ago I had something like a panic/anxiety attack? My whole body got a 'high' and I could feel my heart pounding.. feeling pretty normal again besides neck cramps (o.o, drinking plenty of water)

What's going on?
Any similar experiences?
SLCDragon is offline   Reply With Quote

Sponsored Links
Old 06-09-2010, 04:32 PM   #2
Senior LCF Member
 
eptexy's Avatar
 
Join Date: Mar 2010
Location: Fort Worth, Texas
Posts: 664
Gallery: eptexy
Stats: 5'4 165/132/125
WOE: Medi Weightloss - Maintenance!!!
Start Date: March 2010
Um, yes. Something similar was happening to me after I took the b shots. In addition to what you're experiencing, my face got hot, flushed, and tingly. I had a reaction to whatever preservative is in those. I called my family doctor and he got me in right away for a shot of benadryl.

You could also be reacting from too many stimulants. If you added caffeine to the AS and fat burner AND b shot...

And... neck cramps? I truly think you need to call your doctor. It could be anything but it's definitely not normal. You also need to tell your parents immediately if you haven't already.
__________________
Erin

In Wellness as of 6/4/2010!
eptexy is offline   Reply With Quote
Old 06-09-2010, 04:36 PM   #3
Junior LCF Member
 
SLCDragon's Avatar
 
Join Date: May 2010
Location: Southlake, TX
Posts: 39
Gallery: SLCDragon
Stats: 351/283/225
WOE: Medi
Start Date: May 20 2010
Mom's a nurse, she said that I was reacting to the medication.. the AS.

Haven't been adding caffeine, straight up water/powerade 0.

When my mom was on this she couldn't take the AS because it made her feel like this, but why would it just now start for me?

Neck cramps are gone, pretty sure it was mental because I was googling symptoms of a heart attack because I was freaking out xD
SLCDragon is offline   Reply With Quote
Old 06-09-2010, 04:42 PM   #4
Senior LCF Member
 
eptexy's Avatar
 
Join Date: Mar 2010
Location: Fort Worth, Texas
Posts: 664
Gallery: eptexy
Stats: 5'4 165/132/125
WOE: Medi Weightloss - Maintenance!!!
Start Date: March 2010
Sounds like you're in good hands. If I were you, I'd back off the AS. I only took mine in the afternoons when it was hard for me to handle my hunger.
eptexy is offline   Reply With Quote
Old 06-09-2010, 04:43 PM   #5
Junior LCF Member
 
SLCDragon's Avatar
 
Join Date: May 2010
Location: Southlake, TX
Posts: 39
Gallery: SLCDragon
Stats: 351/283/225
WOE: Medi
Start Date: May 20 2010
Yeah I've been taking it three times a day still, but I don't feel I need it in the morning.. maybe I'll cut it down to two times a day.

Is the reason I feel like I'm going to blackout when I get up too fast just because the rush of blood to my head?
SLCDragon is offline   Reply With Quote
Old 06-09-2010, 05:08 PM   #6
Senior LCF Member
 
eptexy's Avatar
 
Join Date: Mar 2010
Location: Fort Worth, Texas
Posts: 664
Gallery: eptexy
Stats: 5'4 165/132/125
WOE: Medi Weightloss - Maintenance!!!
Start Date: March 2010
I'm not sure - that's really a question for your mom or your doctor.

When I took the AS I took 1 1/2 once a day in the afternoon and it worked really really well for me. If you still have those symptoms though, you might have to try and wean off it.
eptexy is offline   Reply With Quote
Old 06-09-2010, 05:32 PM   #7
Major LCF Poster!
 
Desert-Rose7's Avatar
 
Join Date: Feb 2009
Location: Phoenix, AZ
Posts: 1,478
Gallery: Desert-Rose7
Stats: 5'11"/262/150/150
WOE: MediWeightLoss
Start Date: 12/19/08 in Wellness since 09/03/2009
Sounds a lot like orthostatic hypotension which can occur when your elecrolytes are not balanced correctly and you are dehydrated. If your weather is heating up like it is here in the desert, up the water you are drinking and lay low on the other fluids. Try Smartwater or the Trader Joe's equivalent. It helps.

It also indicates a possibility of low blood pressure and a variety of other things.

Jo

Last edited by Desert-Rose7; 06-09-2010 at 05:37 PM..
Desert-Rose7 is offline   Reply With Quote
Old 06-09-2010, 05:56 PM   #8
Junior LCF Member
 
SLCDragon's Avatar
 
Join Date: May 2010
Location: Southlake, TX
Posts: 39
Gallery: SLCDragon
Stats: 351/283/225
WOE: Medi
Start Date: May 20 2010
Variety of other things such as?
SLCDragon is offline   Reply With Quote
Old 06-10-2010, 05:24 AM   #9
Senior LCF Member
 
Ortal's Avatar
 
Join Date: May 2010
Location: CT
Posts: 305
Gallery: Ortal
Stats: 184/138/120 5'5"
WOE: Medi
Start Date: 4/26/2010
Quote:
Originally Posted by Desert-Rose7 View Post
Sounds a lot like orthostatic hypotension which can occur when your elecrolytes are not balanced correctly and you are dehydrated. If your weather is heating up like it is here in the desert, up the water you are drinking and lay low on the other fluids. Try Smartwater or the Trader Joe's equivalent. It helps.

It also indicates a possibility of low blood pressure and a variety of other things.

Jo
My orthostatic hypotension has always been an issue but definetly became more of an issue on medi. I found that drinking warm, regular sodium, chicken broth really helped. My clinician actually put it as part of my plan, once a day, till the problem subsided.

My first few times taking the AS made me all tingly and 'aware' and made my face hot however it subsided as the weeks passed. My mom is a nurse too, its a nice reassurance

Take care, let us know whathappens
Ortal is offline   Reply With Quote
Old 06-10-2010, 02:22 PM   #10
Senior LCF Member
 
lins's Avatar
 
Join Date: Apr 2010
Location: Missouri
Posts: 607
Gallery: lins
WOE: Medi-weightloss
Start Date: 1/12/14
I have been having a problem with low blood pressure, which makes me feel a bit like that. The room spins, my heartrate picks up, and I get flushed. I just added in more powerade zero, and made sure to get my full 128oz (I was getting around 100oz), and now I feel a bit better. I still have that feeling once a week or so but it was happening daily. The doctor wasn't overly concerned but we are monitoring it now....
lins is offline   Reply With Quote
Reply


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are On



All times are GMT -7. The time now is 11:24 AM.


Copyright ©1999-2014 Friends Forums LLC. All rights reserved. - Terms of Service | Privacy Policy
LowCarbFriends® is a registered mark of Friends Forums, LLC.